Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 99, NWS Austin/San Antonio, TX

April 29, 2016Burnet County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 29, 2016, 9:41 PM CDT for Burnet County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2016, 9:41 PM CDT (02:41 UTC)
Expired
Apr 29, 2016, 10:14 PM CDT
In force
33 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Burnet County, TX

The radar

The Ft Hood radar (KGRK), 65 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 8:20 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.7 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1203 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1203 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
1029 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

869 
WUUS54 KEWX 300241
SVREWX
TXC053-300330-
/O.NEW.KEWX.SV.W.0099.160430T0241Z-160430T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
941 PM CDT FRI APR 29 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BURNET COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 1030 PM CDT

* AT 940 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE VICTOR...
  OR NEAR LAMPASAS...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SUNNYLANE AND WATSON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3095 9785 3090 9783 3092 9828 3103 9829
      3103 9791
TIME...MOT...LOC 0240Z 268DEG 23KT 3098 9821 

HAIL...1.00IN
WIND...60MPH
 
$$

CP
1 follow-up statement
856 
WWUS54 KEWX 300314
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1014 PM CDT FRI APR 29 2016

TXC053-300323-
/O.CAN.KEWX.SV.W.0099.000000T0000Z-160430T0330Z/
BURNET TX-
1014 PM CDT FRI APR 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BURNET COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL....
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL TEXAS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
AUSTIN SAN ANTONIO.

LAT...LON 3095 9785 3090 9783 3092 9828 3103 9829
      3103 9791
TIME...MOT...LOC 0311Z 268DEG 23KT 3099 9796 

$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 8:47 PM CDT, 54 minutes earlier.

Area forecast discussion, Apr 29, 8:47 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
847 PM CDT FRI APR 29 2016

.MESOSCALE UPDATE...
SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR MOST OF THE AREA
AND WILL TRY TO EXPLAIN LATEST CONVECTIVE THINKING FOR THE NEXT
SEVERAL HOURS. FIRST...THINGS HAD BEEN SLOW GOING FOR MOST OF THE
AFTERNOON. THE DRYLINE HAD BEEN NEARLY STATIONARY AND THUS
CONVECTION HAD A HARD TIME DEVELOPING WITH THE LACK OF SURFACE
FOCUS. A COUPLE OF STRONG TO SEVERE STORMS DID DEVELOP NEAR BURNET
COUNTY WHERE THE DRYLINE WAS ABLE TO BULGE OUTWARD. FARTHER
SOUTH...THERE HAS BEEN A STATIONARY BOUNDARY BETWEEN HONDO AND
CASTROVILLE THAT COULD BE SEEN ON VISIBLE SATELLITE. SEVERAL
SHOWERS DEVELOPED ALONG THIS BOUNDARY IN THE LATE AFTERNOON HOURS.
ABOUT TWO HOURS AGO...THE WIND AT HONDO TURNED TO THE WEST AND
AFTER THIS OCCURRED...STRONGER UPDRAFTS DEVELOPED WITH THE
INCREASE OF LOW-LEVEL CONVERGENCE. THE RESULTANT SUPERCELL HAS
BEEN ONGOING FOR THE PAST HOUR AND HAS MOVED INTO NORTHERN BEXAR
COUNTY.

THERE HAVE BEEN A COUPLE OF ROTATIONAL SIGNATURES WITHIN THIS CELL
BUT THESE HAVE QUICKLY BEEN OVERCOME BY A SURGING RFD. THE
ENVIRONMENT IS NOT OVERLY CONDUCIVE FOR TORNADOES TONIGHT. THERE
IS SOME VEERING IN THE LOW-LEVELS OF THE ATMOSPHERE BUT SPEED
SHEAR IS LACKING AS SPEEDS REMAIN NEAR 20 KNOTS. THIS IS EQUATING
TO 0-3 HELICITY VALUES NEAR 100. CANT RULE OUT A BRIEF TORNADO BUT
OVERALL...THE POTENTIAL IS LOW.

WITH THE LESSER AMOUNT OF ACTIVITY THIS AFTERNOON...THE ATMOSPHERE
IS PRIMED FOR POSSIBLE CONVECTION OVERNIGHT WHEN THE FRONT MAKES
IT TO THE CWA. THIS FRONT WILL SERVE AS A FOCUS FOR THUNDERSTORM
INITIATION. WE HAD CAPE VALUES NEAR 4000 J/KG ALL AFTERNOON BUT
UNTIL SOMETHING FORCES PARCELS UPWARD...NONE OF THIS CAPE WILL
EVER BE REALIZED. WITH THE INSTABILITY STILL AROUND
OVERNIGHT...GIVEN THE ABNORMALLY HIGH DEWPOINTS IN THE MIDDLE
70S...THINK THERE COULD BE SOME STRONG UPDRAFTS FOR HAIL
PRODUCTION WHEN THE BOUNDARY MAKES IT INTO THE CWA LATER TONIGHT.
WITH THE WEAKER WIND SPEEDS IN THE LOWER LEVELS OF THE
ATMOSPHERE...THE THREAT FOR STRAIGHT LINE WINDS IS A BIT
LOWER...BUT ANY DOMINATING COLD POOLS COULD LEAD TO SEVERE WIND
GUSTS.

&&

.PREV DISCUSSION... /ISSUED 637 PM CDT FRI APR 29 2016/

AVIATION...
HAVENT SEEN TOO MUCH NEAR THE TERMINALS THIS AFTERNOON BESIDES A
FEW SHOWERS WEST OF SAN ANTONIO. WILL BEGIN THE SAN ANTONIO SITES
WITH VCSH TO COVER THIS ACTIVITY. WITH LITTLE CONVECTION THIS
AFTERNOON...THERE WILL BE THE POTENTIAL FOR STORMS OVERNIGHT ONCE
THE FRONT COMES INTO THE AREA AND SERVES AS A FOCUS FOR
THUNDERSTORM DEVELOPMENT AS IT FORCES AIR PARCELS UPWARDS. SOME OF
THE HIGH-RES GUIDANCE IS DIFFERING ON THIS SOLUTION BUT THE HRRR
SEEMS TO HAVE A BETTER HANDLING ON INITIALIZATION AND THINK ITS
SOLUTION OF THUNDERSTORMS OVERNIGHT IS PLAUSIBLE. WILL MENTION
VCTS FROM 7Z-11 FOR THE I-35 TAF SITES. MAY NEED TO UP THAT TO
PREVAILING OR TEMPO GROUPS LATER IF CONFIDENCE INCREASES. MVFR/IFR
CEILINGS ARE EXPECTED OVERNIGHT BEFORE BECOME VFR TOMORROW MORNING
AS LIGHT NORTHERLY FLOW CLEARS THINGS OUT.

PREV DISCUSSION... /ISSUED 337 PM CDT FRI APR 29 2016/

SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
LATE AFTERNOON SURFACE OBSERVATIONS SHOW A DRYLINE IN PLACE FROM
NEAR SONORA BACK INTO NORTHWESTERN VAL VERDE COUNTY. TRAILING BEHIND
THE DRYLINE IS A PACIFIC COLD FRONT LOCATED ROUGHLY ALONG AN OZONA
TO DRYDEN LINE. CONVECTION CONTINUES TO SLOWLY DEVELOP TO THE EAST
OF THE DRYLINE AND A MARGINAL TO ENHANCED RISK FOR SEVERE WEATHER IS
IN PLACE ACROSS ALL OF SOUTH CENTRAL TEXAS. HI-RES MODELS CONTINUE
TO INDICATE A LINE OF THUNDERSTORMS WILL DEVELOP AHEAD OF THE
DRYLINE...ALBEIT PERHAPS A LITTLE LATER THAN PREVIOUSLY ANTICIPATED.
ONCE STORMS DEVELOP...THEY WILL LIKELY BECOME SEVERE QUICKLY... WITH
LARGE HAIL...DAMAGING WINDS BEING THE MAIN CONCERNS. CAN/T RULE OUT
SOME ISOLATED TORNADOES AS WELL...ESPECIALLY WHERE WINDS BECOME
LOCALLY BACKED. SOME LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE...
ESPECIALLY FOR AREAS EAST OF I-35 GIVEN WELL ABOVE NORMAL MOISTURE
LEVELS. ONCE WE LOOSE PEAK HEATING...A GRADUAL DECREASE IN
CONVECTION IS EXPECTED. THE EXCEPTION COULD BE ALONG AND EAST OF THE
I-35 CORRIDOR LATE TONIGHT INTO SATURDAY MORNING AS THE PACIFIC COLD
FRONT MOVES IN FROM THE WEST. SOME OF THE HI-RES MODELS ARE SHOWING
ANOTHER LINE OF CONVECTION DEVELOPING ALONG AND EAST OF THIS
BOUNDARY DURING THE ABOVE MENTIONED TIME FRAME. LATE SATURDAY
NIGHT... A MORE NORTHERN STREAM COLD FRONT MOVES IN AND THIS SHOULD
SHIFT THE FOCUS FOR CONVECTION SOUTHWARD INTO THE COASTAL PLAINS.

LONG TERM (SUNDAY THROUGH FRIDAY)...
ON SUNDAY...A COLD FRONT WILL LIKELY BE STALLED ACROSS THE SOUTHERN
RIO GRANDE PLAINS INTO THE COASTAL PLAINS. WITH MOISTURE POOLING
ALONG THIS FRONT...RAIN CHANCES WILL BE FAVORED ACROSS THE MENTIONED
AREAS. ANOTHER SURGE OF SURFACE HIGH PRESSURE MOVES IN SUNDAY NIGHT
AND WITH INCREASED ISENTROPIC ASCENT...RAIN CHANCES WILL BE ON THE
INCREASE. RAIN CHANCES SHOULD INCREASE ON MONDAY AS A SUBTROPICAL
JET MOVES ACROSS SOUTHERN TEXAS. RAIN CHANCES WILL BEGIN TO EASE ON
TUESDAY AS MID-LEVEL RIDGING BEGINS TO BUILD IN FROM THE WEST. WE/LL
GO WITH A DRY FORECAST FOR THE REMAINDER OF THE UPCOMING WORK WEEK
AS MID-LEVEL RIDGING CONTINUES TO BUILD IN FROM THE WEST.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              67  88  65  82  63 /  60  20  10  20  50
AUSTIN BERGSTROM INTL AIRPORT  67  87  65  81  64 /  60  20  10  20  50
NEW BRAUNFELS MUNI AIRPORT     67  88  66  82  65 /  60  30  10  30  40
BURNET MUNI AIRPORT            62  86  62  79  60 /  40  10  10  10  40
DEL RIO INTL AIRPORT           61  91  68  86  64 /  20  -   20  30  50
GEORGETOWN MUNI AIRPORT        64  85  63  81  62 /  60  20  10  10  50
HONDO MUNI AIRPORT             64  91  67  84  66 /  40  10  10  30  40
SAN MARCOS MUNI AIRPORT        67  86  66  83  64 /  60  30  10  30  50
LA GRANGE - FAYETTE REGIONAL   70  84  69  83  67 /  80  40  20  30  50
SAN ANTONIO INTL AIRPORT       68  88  67  82  65 /  50  20  10  30  40
STINSON MUNI AIRPORT           70  90  69  83  67 /  50  20  10  30  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...HAMPSHIRE
SYNOPTIC/GRIDS...HAMPSHIRE
PUBLIC SERVICE/DATA COLLECTION...TREADWAY
Hazardous weather outlook, Apr 29, 3:57 AM CDT, 17 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
357 AM CDT FRI APR 29 2016

TXZ171>173-183>194-202>209-217>225-228-300900-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
357 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING
NEAR AND EAST OF A MASON TO KERRVILLE TO PEARSALL LINE. LARGE
HAIL AND DAMAGING STRAIGHT-LINE WINDS ARE THE MAIN THREATS.
ISOLATED TORNADOES CANNOT BE RULED OUT. SOME ISOLATED POCKETS
OF 2-4 INCHES OF RAIN COULD RESULT IN LOCALIZED FLOODING...MAINLY
EAST OF THE I-35 CORRIDOR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY REPORTS THIS AFTERNOON AND
EVENING.

In the hours before

Local storm report, Apr 29, 8:54 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
854 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             2 NNW SAN ANTONIO INT A 29.55N  98.48W
04/29/2016  E1.00 INCH       BEXAR              TX   PUBLIC

            PUBLIC REPORT OF QUARTER SIZED HAIL VIA TWITTER.

&&

EVENT NUMBER EWX1600313
Local storm report, Apr 29, 8:56 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
856 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     HAIL             1 WSW HILL COUNTRY VILL 29.58N  98.51W
04/29/2016  E1.00 INCH       BEXAR              TX   PUBLIC

            PUBLIC REPORT OF 1 INCH HAIL NEAR THE INTERSECTION OF
            BLANCO AND BITTERS. REPORT VIA TWITTER.

&&

EVENT NUMBER EWX1600314
Local storm report, Apr 29, 9:06 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
906 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             1 NE CASTLE HILLS       29.54N  98.51W
04/29/2016  E1.75 INCH       BEXAR              TX   BROADCAST MEDIA

            GOLF BALL SIZED HAIL NEAR BLANCO ROAD AND RAMSEY.
            REPORT VIA TWITTER.

&&

EVENT NUMBER EWX1600315
Local storm report, Apr 29, 9:08 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
908 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     HAIL             2 SE SAN ANTONIO INT AP 29.52N  98.45W
04/29/2016  E1.75 INCH       BEXAR              TX   TRAINED SPOTTER

            GOLF BALL SIZED HAIL FALLING AROUND INTERSTATE 410 AND
            NACOGDOCHES RD.

&&

EVENT NUMBER EWX1600316
Local storm report, Apr 29, 9:12 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
912 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     HAIL             ALAMO HEIGHTS           29.48N  98.47W
04/29/2016  E1.25 INCH       BEXAR              TX   PUBLIC

            REPORT VIA TWITTER WITH PICTURES OF QUARTER TO HALF
            DOLLAR HAIL.

&&

EVENT NUMBER EWX1600317
Special weather statement, Apr 29, 9:21 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
921 PM CDT FRI APR 29 2016

TXZ172-300300-
BURNET TX-
921 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BURNET COUNTY UNTIL
1000 PM CDT...

AT 921 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF TOW...OR 11 MILES SOUTHWEST OF LAMPASAS...MOVING
NORTHEAST AT 55 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN BURNET
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3084 9838 3084 9840 3083 9842 3086 9842
      3087 9845 3092 9845 3093 9844 3092 9842
      3093 9841 3096 9845 3098 9844 3101 9846
      3103 9843 3103 9793
TIME...MOT...LOC 0221Z 239DEG 49KT 3098 9834

ALLEN

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:08 PM CDTSpecial Weather StatementEWXBurnet37 min
Apr 29, 7:15 PM CDTSevere Thunderstorm WarningEWXBurnet45 min
Apr 29, 7:34 PM CDTSpecial Weather StatementEWXBexar41 min
Apr 29, 7:50 PM CDTSevere Thunderstorm WarningEWXBexar, Medina55 min
Apr 29, 8:11 PM CDTSevere Thunderstorm WarningEWXBexar49 min
Apr 29, 8:41 PM CDTAreal Flood AdvisoryEWXBexar3 hr
Apr 29, 8:48 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe57 min
Apr 29, 9:21 PM CDTSpecial Weather StatementEWXBurnet39 min
Apr 29, 9:46 PM CDTSpecial Weather StatementEWXGuadalupe59 min
Apr 29, 9:47 PM CDTSpecial Weather StatementEWXLlano28 min
Apr 29, 10:13 PM CDTSpecial Weather StatementEWXBurnet47 min
Apr 29, 10:39 PM CDTSpecial Weather StatementEWXGuadalupe36 min
Apr 29, 10:47 PM CDTSpecial Weather StatementEWXBurnet43 min
Apr 30, 12:45 AM CDTSpecial Weather StatementEWXVal Verde30 min
Apr 30, 1:24 AM CDTSpecial Weather StatementEWXKinney, Uvalde36 min
Apr 30, 1:52 AM CDTSpecial Weather StatementEWXBandera38 min
Apr 30, 2:16 AM CDTSpecial Weather StatementEWXUvalde44 min
Apr 30, 2:27 AM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr, Kinney, Medina, Uvalde48 min
Apr 30, 2:59 AM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall61 min
Apr 30, 3:03 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde36 min
Apr 30, 3:06 AM CDTSevere Thunderstorm WarningEWXKinney, Uvalde54 min
Apr 30, 3:52 AM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Hays, Travis38 min
Apr 30, 4:00 AM CDTSpecial Weather StatementEWXMedina30 min
Apr 30, 4:21 AM CDTSpecial Weather StatementEWXCaldwell, Guadalupe39 min
Apr 30, 4:27 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis48 min
Apr 30, 4:33 AM CDTAreal Flood AdvisoryEWXHays, Travis117 min
Apr 30, 4:35 AM CDTSpecial Weather StatementEWXTravis40 min
Apr 30, 4:37 AM CDTSpecial Weather StatementEWXMedina23 min
Apr 30, 4:57 AM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee, Travis48 min
Apr 30, 5:00 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina19 min
Apr 30, 5:07 AM CDTSpecial Weather StatementEWXGonzales38 min
Apr 30, 5:23 AM CDTAreal Flood AdvisoryEWXBastrop2 hr
Apr 30, 5:36 AM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee39 min
Apr 30, 5:51 AM CDTSpecial Weather StatementEWXFayette39 min
Apr 30, 6:16 AM CDTSpecial Weather StatementEWXFayette29 min
Apr 30, 6:18 AM CDTAreal Flood AdvisoryEWXLee117 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.